Revista Matemática Iberoamericana


Full-Text PDF (250 KB) | Metadata | Table of Contents | RMI summary
Volume 24, Issue 2, 2008, pp. 567–595
DOI: 10.4171/RMI/547

Published online: 2008-08-31

Non-uniqueness in a free boundary problem

Björn Bennewitz[1]

(1) University of Jyväskylä, Finland

We show that a result of Lewis and Vogel on uniqueness in a free boundary problem for the $p$-Laplace operator is sharp in two dimensions.

Keywords: p Laplacian, overdetermined, elliptic, Hausdorff measure

Bennewitz Björn: Non-uniqueness in a free boundary problem. Rev. Mat. Iberoamericana 24 (2008), 567-595. doi: 10.4171/RMI/547